# SDR QXEA2010090100503

- Difficulty date: August 31, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF348C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C -CHECK - FWD BAG BAY DOOR FWD/AFT CORNERS OF INNER SKIN, INBD DAMAGED.  REMOVED EDGE DAMAGE FROM FWD/AFT CORNERS OF INNER SKIN ON FWD BAGGAGE BAY DOOR.  BLENDED DAMAGE IAW SRM 51-12-00-001-001-A01 AND FOUND TO BE IN LIMITS IAW SRM 53-00-00-101-001-A01. TREATED AREA IAW SRM 51-21-11-001-001-A01, PRIMED AREA IAW SRM 51-21-06-001-001-A01, TOPCOATED AREA IAW SRM 51-25-16-001-001-A01.
